Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2014, Article ID 648251, 8 pages
http://dx.doi.org/10.1155/2014/648251
Research Article

The Boundedness of the Hardy-Littlewood Maximal Operator and Multilinear Maximal Operator in Weighted Morrey Type Spaces

Department of General Education, Fukushima National College of Technology, Fukushima 970-8034, Japan

Received 25 November 2013; Accepted 9 January 2014; Published 27 February 2014

Academic Editor: Vagif Guliyev

Copyright © 2014 Takeshi Iida. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The aim of this paper is to prove the boundedness of the Hardy-Littlewood maximal operator on weighted Morrey spaces and multilinear maximal operator on multiple weighted Morrey spaces. In particular, the result includes the Komori-Shirai theorem and the Iida-Sato-Sawano-Tanaka theorem for the Hardy-Littlewood maximal operator and multilinear maximal function.

1. Introduction

The aim of this paper is to investigate the boundedness of the Hardy-Littlewood maximal operator on weighted Morrey spaces and multilinear maximal operator on weighted Morrey type spaces. The Hardy-Littlewood maximal function is given by where , is locally integrable function, and the description is an integral mean on : In this paper, for every cube , we assume that the sides of are parallel to the coordinate axes and describes the volume of . A weight is a nonnegative locally integrable function on that takes values in almost everywhere. Given a weight and a measurable set , we use the notation to denote the -measure of the set . We recall weighted Lebesgue spaces, Morrey spaces, weighted Morrey spaces, and multi-Morrey spaces.

Definition 1 (weighted Lebesgue spaces). Let and let be a weight. The weighted Lebesgue space is defined by the norm (or quasinorm)

Definition 2 (Morrey spaces). For , the Morrey space is defined by the norm (or quasi-norm)

Definition 3 (weighted Morrey spaces). Let and be weights. For , the weighted Morrey space is defined by the norm (or quasinorm)

Definition 4 (multi-Morrey space). Let and . The multi-Morrey space is defined by the quantity for vector valued function :

Hence it is natural to consider multiple weighted Morrey spaces.

Definition 5 (multiple weighted Morrey spaces). Let and . Let be a multiple weight. Let be a weight. The multiple weighted Morrey space is defined by the quantity for vector valued function :

In this framework, we investigate the well-known results. The following theorem which is elementary result was discovered by Muckenhoupt [1].

Theorem A. Let be a weight and : if and only if where

Komori and Shirai [2] introduced the weighted Morrey spaces and proved the following theorem. The following theorem gives us the boundedness of the Hardy-Littlewood maximal operator on weighted Morrey spaces.

Theorem B. Let be a weight and . If , then one has

On the other hand, in [3], the following theorem was proved. The following result gives also the boundedness of the Hardy-Littlewood maximal operator on weighted Morrey spaces.

Theorem C. Let be a weight and . If then one has

Moreover we can extend Theorem C to the multilinear version (see [3, 4]).

Theorem D. Let and . Let be a multiple weight. If Then one has where and

Because the ways of the evaluation by the weighted Morrey norm are different, Theorems B and C are independent. Therefore, it is natural to consider unifying Theorems B and C. The question is not settled yet. In this paper, we unify Theorems B–D.

2. Main Results

Theorem 6. Let and let and be weights. Additionally assume that satisfies the doubling condition: there exists such that Assume that the following condition holds: Then, one has

Remark 7. If condition (19) holds, then . In fact, for every cube , Therefore, we obtain .

Theorem 8. Let and be weights. Let . Additionally assume that satisfies the doubling condition. If , then one has

Remark 9. Theorem 8 includes Theorems B and C. In Theorem 8, if , then Theorem 8 corresponds with Theorem C. In Theorem 8, if , then Theorem 8 corresponds with Theorem B. In fact, condition (19) corresponds with . We state the detail:

Theorem 10. Let , and be weights. Additionally assume that satisfies the doubling condition. Let , , and Then one has

We can extend Theorem 10 as follows.

Theorem 11. Let , and be weights. Additionally assume that satisfies the doubling condition. Let , , and Then one has

By considering the multilinear version, we obtain the following theorems.

Theorem 12. Let , , and . Let and be weights. Let be a multiple weight. Additionally assume that satisfies the doubling condition and Then one has where .

We can extend Theorem 12 as follows.

Theorem 13. Let , , , and . Let and be weights. Let be a multiple weight. Additionally assume that satisfies the doubling condition and Then one has where .

3. Some Lemmas

We use the following lemma (see [3, 59]).

Lemma 14. Let . Let be a weight. For every cube , one has where

Moreover we can extend Lemma 14 to the multilinear maximal function.

Lemma 15. Let . Let be a weight. For every cube , one has where

Remark 16. In [3], there is not the restriction in the maximal function . However, reexamining the argument of the proof in [3], we can remove the restriction. Hence the norm inequalities in Lemmas 14 and 15 are sharper than the norm inequalities in [3].

4. Proof of Theorems

4.1. Onelinear Version

We prove Theorem 11. We omit the proof of Theorems 6, 8, and 10.

Proof of Theorem 11. For every cube , by sublinearity, . Let and . By Lemma 14, By Hölder’s inequality, we have By condition (26), we have Since , we have Since satisfies the doubling condition, we obtain the following inequality; for every cube , Since , for pair of cubes , we have Hence we have This implies that By the boundedness of , we obtain Since , by the doubling condition of , we have Taking the weighted Morrey norm, we obtain the following inequality:
Next, we estimate . By routine geometric observation, for , we have For pair of cubes , by Hölder’s inequality, we obtain Therefore we have By condition (26), we have This implies that Therefore we obtain the desired result.

4.2. Multilinear Version

We prove Theorem 13.

Proof of Theorem 13. For every cube , we have . Let , , and : Firstly, we estimate . By Lemma 15, we have where By Hölder’s inequality, we obtain By condition (30), we obtain Since , we have Since satisfies the doubling condition, we have Since , for pair of cubes , we have Therefore we obtain This implies that Since , by Hölder’s inequality, we have By the boundedness of on , we have Since , by the doubling condition of , we have Taking the multiple weighted Morrey quantity, we have
Next, we estimate . By routine geometric observation, for , we have By Hölder’s inequality, we have Taking the multiple weighted Morrey quantity, we obtain This implies that By condition (28), we obtain Therefore we obtain the desired result.

Conflict of Interests

The author declares that there is no conflict of interests regarding the publication of this paper.

References

  1. B. Muckenhoupt, “Weighted norm inequalities for the Hardy maximal function,” Transactions of the American Mathematical Society, vol. 165, pp. 207–226, 1972. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. Y. Komori and S. Shirai, “Weighted Morrey spaces and a singular integral operator,” Mathematische Nachrichten, vol. 282, no. 2, pp. 219–231, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. T. Iida, E. Sato, Y. Sawano, and H. Tanaka, “Weighted norm inequalities for multilinear fractional operators on Morrey spaces,” Studia Mathematica, vol. 205, no. 2, pp. 139–170, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. T. Iida, E. Sato, Y. Sawano, and H. Tanaka, “Sharp bounds for multilinear fractional integral operators on Morrey type spaces,” Positivity, vol. 16, no. 2, pp. 339–358, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. Y. Sawano, S. Sugano, and H. Tanaka, “Generalized fractional integral operators and fractional maximal operators in the framework of Morrey spaces,” Transactions of the American Mathematical Society, vol. 363, no. 12, pp. 6481–6503, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. Y. Sawano, S. Sugano, and H. Tanaka, “A note on generalized fractional integral operators on generalized Morrey spaces,” Boundary Value Problems, vol. 2009, Article ID 835865, 18 pages, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. Y. Sawano, S. Sugano, and H. Tanaka, “Olsen's inequality and its applications to Schrödinger equations,” in Harmonic Analysis and Nonlinear Partial Differential Equations, RIMS Kôkyûroku Bessatsu, B26, pp. 51–80, RIMS, 2011. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. Y. Sawano, S. Sugano, and H. Tanaka, “Orlicz-Morrey spaces and fractional operators,” Potential Analysis, vol. 36, no. 4, pp. 517–556, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. H. Tanaka, “Morrey spaces and fractional operators,” Journal of the Australian Mathematical Society, vol. 88, no. 2, pp. 247–259, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet